# SDR SWAA2025010978781

- Difficulty date: December 17, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR SURROUND DOUBLER IS CRACKED BS233 WL175 8' ABOVE S-24R MARKED<[01] TRIMMED; FABRICATED PARTS AND REPAIRED THE EGPR SURROUND DOUBLER BS233 WL175 8' ABOVE S-24R IAW SRM 53-10-15-2R-4 REPAIR 4 PARG 4(B-M) AND SRM 51-40-02-0G-0
